# SDR DL72W950988

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Condition: Worn
- Location: Te Spoiler
- Component: 651734874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE WORN IN 3 IN DOUBLER ON BOTTOM T/E OF SPOILER, MADE BONDED REPAIR PER SRM 51-40-6.
